Other factors that can cause ringing Tinnitus 911 Revisión ears are medications. Some medications like anti-inflammatory drugs and antibiotics have ingredients that can trigger and sometimes aggravate the symptoms of tinnitus. Even the lowly aspirin can cause a ringing in the ears. The best thing that you could do if your tinnitus is caused by medicines is by lowering the dosage until the ringing disappears. If it does not however, changing the type of medications that you take may stop the ringing in your ears.
If you have experienced these ringing in ear,, there is usually no need to worry. Tinnitus usually goes away on its own after a couple of days when you ears start to heal. There are many things that could probably cause tinnitus or ringing ears. Tinnitus usually occurs when there is damage done inside the inner ear. The most common damage that could be done to your inner ear is when the microscopic hair cells break. If these become damaged, they may emit a continuous noise that is characteristic of tinnitus.